A Special Note for all Relatives!

Thank You for supporting and joining our Virtual Gathering! Under different circumstance we would hope to light our fire and gather together. It is our hope, our prayer, and our desire that all of our relatives have the possibility to ‘walk a good path.’ Faced with the possibility that any single relative might come into harm’s way, it is our Council decision that we cannot gather in person at present. Let us look after each other in these times and keep our Original Nations and Peoples and all our relatives in our thoughts and in our prayers.

For all our Relations
The INITC Council

DOWNLOAD SCHEDULE (PDF)

US Time Zones
2pm Pacific / 3pm Mountain / 4pm Central / 5pm Eastern
All times US Mountain Time

THURSDAY, SEPT. 16, 2021 – DAY ONE
Foundations for Working Together

Let's Visit! While we welcome everyone to attend all of the available sessions, it is highly recommended that you attend our first day introductory session for investigating what it means to work together as Human Beings, InterNātionally and through Council structure. This session sets the context for the remainder of the gathering. We have therefore arranged the hours for this first day to accommodate as many of our relatives as possible!

3:00 to 3:30pm – Day’s Welcome and Opening Invocation
3:30 to 4:40pm – Creating a Circle of Considerations Introducing ideas of Cultural Safety and making agreements
4:40 to 5:10pm – 30 min BREAK stretch
5:10 to 6:00pm – (break-out sessions) Making Agreements Engaging a Process
6:00 to 7:00pm – Return to Main Group for Discussion Circle / Sharing Back
7:00 to 7:15 pm – 15min BREAK Coffee/Tea etc.
7:15 to 7:45pm – (Presenters’ discussion circle) How We Think, not Merely What We Think Foundations for widening our awareness of how we process our considerations
7:45 to 8:00pm – Acknowledgment and Closing Prayer

Important Note:
Days 2-4 commence US Mountain 2pm:
US Time Zones:
1pm Pacific / 2pm Mountain / 3pm Central / 4pm Eastern


FRIDAY, SEPT. 17, 2021 – DAY TWO
From Original Free Existence to Today’s Crises

If you've seen ‘The Doctrine of Discovery’, you might not think to watch it again, however we will be looking at it from different perspectives. We ask that you keep these ways of thinking in your mind as you navigate this enormously provocative documentary film.

2:00 to 2:30pm – Day’s Welcome and Opening Invocation
2:30 to 2:45pm – Introduction and Context: The Doctrine of Discovery
2:45 to 3:46pm – (Showing of Documentary Film) ‘The Doctrine of Discovery: Unmasking the Domination Code’ (directed by Sheldon P. Wolfchild)
3:46 to 4:45pm – 1 hr. BREAK stretch and eat
4:45 to 5:30pm – (breakout sessions) Recognizing the Lens of Experience: What Informs Our View? Group process -not merely what we see, but how we see it
5:30 to 5:45 pm – 15min BREAK Coffee/Tea etc.
5:45 to 7:45pm – (discussion circle, comments and presentation) Where Are We Today? Original Peoples, cultural leaders, and special guests guide the discussion
7:45 to 8:00pm – Acknowledgment and Closing Prayer


SATURDAY, SEPT. 18, 2021 – DAY THREE
Acknowledging the Sacred, Protecting the Earth

Courage to Widen Our Perspectives. Today we'll be hearing from Original Peoples, cultural leaders, and special guests with perspectives relating to our changing environment. What belongs in our circle of consideration?

2:00 to 2:30pm – Day’s Welcome and Opening Invocation
2:30 to 3:15pm – (Break out Session I) Acknowledging the Sacred, Protecting the Sacred I -- What is The Sacred? How do we understand and acknowledge it? How do we see that reflected in our relationships with each other and our environment today?
3:15 to 3:30pm – 15min. BREAK coffee, tea
3:30 to 5:15pm – (Discussion circle and presentation) Acknowledging the Sacred, Protecting the Sacred II -- Original Peoples cultural leaders and community members guided discussion. Invited guests introduce other perspectives for our consideration
5:15 to 6:00 pm – 45min BREAK stretch, eat
6:00 to 7:00pm – (Break Out Session II) Acknowledging the Sacred, Protecting the Sacred III -- Reviewing what we have learned, returning to discussion circle for sharing findings
7:00 to 8:00pm – (Discussion circle and presentation) Where Are We Today? Invited guests present current efforts for protecting the sacred along with discussion circle members
8:00pm Acknowledgment and Closing Prayer

SATURDAY NIGHT ‘HOME GROWN’/ ‘OPEN MIC’ STORIES & SONGS!!

8:30 to ??pm – Open setting where anyone can join! Both Live Performance and Prerecorded Offerings welcome! See the ‘Home Grown’ section of our website for details.


SUNDAY, SEPT. 19, 2021 – DAY FOUR
Resilience in Action, Choosing Possibilities

Thinking of Future Generations. What impacts the Sacred? What corrupts the Sacred? What do we do today for those yet to come? How do we find or enact our Courage and Compassion in the choices we make? From where do we draw the resiliency we need for creating spaces where possibilities thrive?

2:00 to 2:30pm – Day’s Welcome and Opening Invocation
2:30 to 4:00pm – (Discussion circle and presentation) Covert and Overt Corruption of the Sacred Original Peoples, cultural leaders, and special guests guide the discussion from what we communicate to how
4:00 to 4:15pm – 15min. BREAK coffee, tea
4:15 to 5:45pm – (Discussion circle and presentation) Health and Well-Being -- Original Peoples, cultural leaders, and special guests guide the discussion; How do we build community health and resilience?
5:45 to 6:15 pm – 30min BREAK stretch, eat
6:15 to 7:15pm – (Open Discussion / Raise your hand discussion) Finding and Sharing Ideas Are there Solutions? What might that include? Creating circles of consideration where we begin to widen the realm of possibility rather than dwell in the impossible
7:15 to 7:45pm – Acknowledgment and Closing Prayer

Stories and Songs of the People would like to sincerely thank each and every person who helped make this event possible. We acknowledge Elders, past and present, and our ancestors, without whom we would not be here today. We ‘send our voices’ for the generations to come, with the earnest hope and prayer -- that you will find a space filled with possibilities…